Hello. At once I will tell that I do not know English and I write using the Internet the translator.
5 years ago I was ill disease which was nobody subsequently
It is diagnosed as an infection. After the given disease
I still had number of symptoms. In 1.5 years in connection with
The sleeplessness to me had been nominated a preparation Zolpidem. After reception
The given preparation almost all symptoms have considerably decreased and that
The most interesting was not any somnolent effect. Then it was found out, as other preparation from group
Soporific, Zopiclone operates as, and then I have found out that all
Substances which influence on GABA A receptor complex and
Causing increases in a current of ions of chlorine, I operate as i.e. it Benzodiazepines, Barbiturate and Pyrazolopyrimidines. But,
Thus, preparations active on other receptors, for example
Doxylamine symptoms do not remove and have the distinct
Somnolent action. Also that the most interesting I, in connection with the period
The extremely bad dream, accepted soporific and to illness and then it operated as soporific. In connection with
It I have drawn a conclusion that my case is a rare exception and
Having found the description of such cases in the medical literature, I can
Will recover. But, unfortunately, anything except messages on similar actions
Preparations on people in a clod, and articles about improvement of a condition of the patient with
hypoxia a brain after reception zolpidem, I have found nothing. I hope that who that of this forum can probably tell why somnolent preparations so operate on me and than I am sick.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.